# SDR IPXA2022082283820

- Difficulty date: August 19, 2022
- Submitted: August 22, 2022
- Operation: General aviation
- Aircraft: N624UP
- Make and model: Boeing 747
- Aircraft serial: 63784
- Aircraft time: 6,995 hours, 1,108 cycles
- System (JASC): 2600 · Fire Protection System
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STATUS MSG: MD DET FWD 16 SMOKE DETECTOR MD DET FWD 16 REPLACED IAW AMM 26-14-01-401 REV39.02, TEST SATIS.
